# SDR CA060612003

- Difficulty date: June 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut
- Part number: NAS12918
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE (1X) NUT FOUND CRACKED.
